# SDR MALA964822

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Corner
- Part number: 2724087901
- Condition: Punctured
- Location: Fs 133.87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE FORWARD LOWER PASSENGER DOOR FUSELAGE AT FS 133.87 TO BE DAMAGED.  REPAIRS WERE COMPLETED BY REPLACING THE FORWARD LOWER CORNER, P/N 27-24087-901, IAW FAC SRM 51-00-00 PAGE 4, 51-40-02 AND 51-30-04.  (M)
